# SDR CHQA20131207462

- Difficulty date: December 7, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 30,846 hours, 25,482 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 16R & 15R.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
